# SDR ASAA2017033020311

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,344 hours, 12,012 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020201
- Part serial: 6454
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 40,344 hours, 12,012 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C NG-28FCD-18088-1 FOUND SEVEN BAD PROBES; F15, F1, F2, F6, F8, F9 AND F10 ON NR 1 TANK. INITIATED MIG-2C S/N 40-0015162, 40-0015163. GROUNDED - YES. REMOVED AND REPLACED FUEL PROBES F2 & F10, REF AMM 28-41-21. REMOVED AND REPLACED F15 AND F1 FUEL PROBES, REF AMM 28-41-21-400-801. REMOVED AND REPLACED TANK UNITS F6, F8, AND F9, REF AMM 28-41-21. ACCOMPLISHED FQIS SYSTEM TEST, NO DEFECTS NOTED. REFUELED NR 1 TANK, NO LEAKS NOTED, REF B737-800 AMM 28-41-00-730-801 AND 12-11-00-650-802.
